# SDR FDEA202208051901

- Difficulty date: August 5, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N500271
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON CORROSION ON INNER SKIN BETWEEN PANEL 433BL AND 433CL REPAIR  DAMAGE PER FEDEX EA F-5450-T0369650  TITLE:  NACELLES/PYLONS - WING PYLON - NO. 1 PYLON,   OUTB PANEL, PP STA 136, SKIN ASSY, CORROSION.
